I've been on Mycophenolate for about 2 weeks now. I take 1 x 500mg in the morning and 1 in the evening both with food. I was due to step up the dose to 2 x 500mg twice daily but consultants at Royal Free wanted me to give Hydroxychloroquine another go so advised me to just stay on the current dose of Mycophenolate. So I've started Hydroxychloroquine again and will increase my dose of that in another week. Will be interesting to see if all goes OK. When I tried it previously in the summer my local consultant and GP advised me to stop taking it as they thought I was having a severe reaction - lumpy rashes, itching but also multiple painful joints and disorientation/confusion. Royal Free thought it may have been more likely I was in a bad flare as apart from itching and rashes the other symptoms are not common side effects of Hydroxy. We'll see....Meanwhile I am just starting to get waves of nausea and dizziness and some stomach cramps which I am putting down to the Mycophenolate. All bearable at the moment but as I'm not working I have the luxury of being able to just ride it through at home. If I was working I can see it would be difficult to cope with some of these symptoms especially if they get much worse. The worse thing at the moment is my Raynauds which is kicking up several gears with a vengeance - Royal Free have asked me to consider Iloprost infusions but still thinking about it and also waiting to see if my local hospital can do that rather than have to travel to London.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.